# SDR 2000ZZZX476

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826CR
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1141
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: QAD3945
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 50,611 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE OIL FILTER PRESSURE LIGHT ON IN-FLIGHT.  ENGINE SHUTDOWN.  AIRCRAFT RETURNED TO BASE WITH A NORMAL APPROACH AND LANDING.  TROUBLESHOT IAW 79-00-00 FIG 106.  REPLACED FINE SCAVENGE AND PRESSURE FILTERS IAW 72-01-00.  RUN ENGINE PER 71-00-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
